• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • May 13, 2022 News!Vol. 12, No. 3 has been published with online version.   [Click]
  • Mar 14, 2013 News!The submission for JCMO 2013 2nd is officially open now!   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(4): 349-352 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.296

New Exact Solutions of the Time-Fractional Nonlinear Dispersive KdV Equation

Yusuf Pandir, Yusuf Gurefe, and Emine Misirli
Abstract—In this study, new version of the extended trial equation method is applied the nonlinear fractional partial differential equations. The fractional partial differential equations can be turned into the nonlinear non-fractional ordinary differential equations by the fractional derivative and traveling wave transformation. So, we find some traveling wave solutions to the time-fractional nonlinear dispersive KdV equation by the using of the complete discrimination system for polynomial method. As a result, these exact solutions to this nonlinear problem are constructed such as single king solution and hyperbolic function solutions.

Index Terms—The extended trial equation method, Time fractional nonlinear dispersive KdV equation, elliptic integral functions.

Yusuf Pandir and Yusuf Gurefe are with Mathematics Dept., Bozok University, Yozgat, 66100 Turkey (e-mail: yusufpandir@ gmail.com, ygurefe@ gmail.com).
Emine Misirli is with Mathematics Dept., Ege University, Bornova-İzmir, 35040 Turkey (e-mail: emine.misirli@ ege.edu.tr).


Cite:Yusuf Pandir, Yusuf Gurefe, and Emine Misirli, "New Exact Solutions of the Time-Fractional Nonlinear Dispersive KdV Equation," International Journal of Modeling and Optimization vol. 3, no. 4, pp. 349-352, 2013.

Copyright © 2008-2023. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com